# SDR DALA13035120951

- Difficulty date: June 22, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 61,741 hours, 45,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 953-958
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURE STA 953-958 AT RT MLG DOOR.  PREVIOUS REPAIR DOUBLER WAS REMOVED IAW SRM 51-30-2.  NEW DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-10-3, PAR 14, 21.
